# SDR AALA202310309317

- Difficulty date: October 19, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A320*
- Aircraft serial: 7349
- Aircraft time: 19,683 hours, 7,633 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 LAVATORY DOOR DIFFICULT TO OPEN OR CLOSE. **SUPPLEMENTAL REPORT FOR AALA202310239317: REINSTALLED DOOR SILL PER AMM 25-45-19. ** (CLOSED).
